# SDR QXEA2017030800107

- Difficulty date: March 8, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 24,022 hours, 25,627 cycles
- Engine: Pwc PW150A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 54009498
- Part serial: GA1039
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 111,837 hours, 112,562 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10,000 FT,  THE NR 1 FADEC CAUTIONED, WITH POWER PLANT MESSAGE. LEVEL AT 14,000FT ENGINE SURGES OF 10 DEGREES,  15 DEGREES TORQUE. DURING DESCENT DID NOT NOTICE ANY ENGINE SURGES.  REMOVED AND REPLACED THE NR 1 P2.2 INTERSTAGE BLEED VALVE IAW AMM 75-31-11-000-801, AND 75-31-11-400-801. PERFORMED TWO ENGINE STARTS, NO FADEC CAUTION, PPT MESSAGE, OR RELATED CDS FAULTS.
